MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Codes Use of Device Problem (1670); Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report of "monitor failure" was not replicated or confirmed.The device was put through extensive testing including bench handling and defib/pacer testing without duplicating the report.An internal inspection of the device found no discrepancies.The device was recertified and returned to the customer.The report of "unit restarts/ reboots by self" was observed during review of the device data logs.The device was put through extensive testing without duplicating the report.An internal inspection of the device found no discrepancies.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device did not operate correctly and restart/reboot itself.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key17309999
Report Number1220908-2023-02504
Device Sequence Number20659941
Product Code MKJ
UDI-Device Identifier00847946006020
UDI-Public00847946006020
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown